It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Addiction & Recovery Board Index


Okay maybe this will make you feel better...or worse?

I was on Perocet 10/650 early last year for about 2-3 months. I took 2 of them at least every four hours for pain. I was never relieved of pain at all. I did get "some" mercy out of it all... it helped me sleep through some of the misery. I had ruptured disk, L5, S1 and permanent nerve damage, two surgeries and lovely case of Vasculitis. Before, during, and after I was on so many meds at all different times of the day it was rediculous:
(Copied from the Merck-Medco Prescription web site, My prescription history)

Percocet 10/650
Sulfamethoxazole/tmp Ds 800MG
Furosemide 20MG
Hydrocodone Bit/apap 7.5/750
Neurontin 300MG (6 a day)
Keflex Caps 500MG (gave me serious case of Vasculitis! VERY PAINFUL and deadly!)
Prednisone 10MG
Hydroxyzine Hcl 25MG
Ambien 10MG
Percocet 5/325MG
Oxycontin 20MG
Hydrocodone Bit/apap 5/500MG
Lorazepam 1MG
Cyclobenzaprine Hcl 10MG
Prednisone 20MG
Methylprednisolone 21's 4MG
Ibuprofen 800MG
Diazepam 5MG
Duragesic Patch 50MCG

All of the above were refilled many times from January to August. I don't EVEN know what half of the above are either! In August I said NO to anymore painkillers and was put on Neurontin. I eventually just stopped taking the Neurontin after about 5 months of 1800 to 2700 MGs a day realizing it was doing me no good...no relief...just a bunch of pill popping.
Even with all of the above I still took my "normal" meds:
Adderall Xr 30MG
Paxil 30MG
Alprazolam 0.5MG

And much to my shame I drank HEAVILY through it all. 2-3-4 cases of beer every week. Am I really still breathing?

The point is, if you are taking your meds as prescribed and not taking more than you should be; you should be okay. I was told to take the Percocet 10/650's every four hours for pain... Screw that, I was taking them every two hours and still in screaming agony. Painkillers just don't seem to want to help me much.

The runny nose could be symptomatic of the drug...but not necessarily a withdrawal reaction. I drank through the entire regiment (except for the hospital stays of course), so if i did suffer any withdrawal symptoms... I wouldn't have noticed.

Have you tried getting a steroid epidural? I had one in December and it did offer some changes but I'm back now to the way it always was before. Just because it didn't help me doesn't mean it won't do you some good? I hated taking those pills, I'll just deal with the pain. LOL, I'm getting ready to begin a serious vitamin and mineral regiment (to help get me off alcohol) and I'll be taking doses throughout the day of up to 60 or so pills! (for detox) But you know what? I can handle THAT!!!

Talk to your doctor; tell him your fears... drug addiction is so not a cool thing for anyone. Oh and one more thing before I REALLY put you to sleep; I'm hoping that this vitamin thing will ultimately get me off the Paxil, Adderall and Xanax (Alprazolam).

Good luck darlin'


------------------
Gina

[This message has been edited by GinaLee (edited 03-18-2003).]





All times are GMT -7. The time now is 03:29 PM.





2019 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!